Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
meller

Trying to stay positive in final month

It's my last two weeks of treatment. My skin's better, but it's far from clear. I keep telling myself to stay patient, but time seems to be running out. I still find myself breaking out a bit and, of course, I've got red marks all over the place.

How many people have experienced significant progress in the month AFTER taking accutane? I'm banking on that because at this point, it seems like the treatment has done essentially nothing.

Share this post


Link to post
Share on other sites

Do you have an appointment with your derm before you finish the course or in the weeks following your final dose? It's possible that your derm will extend your course. Accutane stays in your system for a considerable amount of time after your final dose so you should still see improvements but if you're not happy with the results so far speak to your derm about extending your course/upping your dosage.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×